Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1217–1229 (Mi zvmmf4338)  

This article is cited in 2 scientific papers (total in 2 papers)

The nonlocal character of the behavior of dissipative structures

A. N. Ivanova, N. Y. Maganova


Full text: PDF file (1553 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 155–163

Bibliographic databases:

UDC: 517.958
MSC: Primary 35B32; Secondary 35B60, 35P30, 47J05
Received: 17.01.1983

Citation: A. N. Ivanova, N. Y. Maganova, “The nonlocal character of the behavior of dissipative structures”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1217–1229; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 155–163

Citation in format AMSBIB
\Bibitem{IvaMag84}
\by A.~N.~Ivanova, N.~Y.~Maganova
\paper The nonlocal character of the behavior of dissipative structures
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1217--1229
\mathnet{http://mi.mathnet.ru/zvmmf4338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760248}
\zmath{https://zbmath.org/?q=an:0566.35006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 155--163
\crossref{https://doi.org/10.1016/0041-5553(84)90249-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4338
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Ivanova, B. L. Tarnopol'skiǐ, “Effects of diffusion instability in inhomogeneous conditions”, Comput. Math. Math. Phys., 34:8-9 (1994), 1045–1055  mathnet  mathscinet  zmath
    2. S. I. Khudyaev, O. V. Ushakovskii, “Prostranstvennaya neodnorodnost i avtokolebaniya pri techenii strukturirovannoi zhidkosti”, Matem. modelirovanie, 14:7 (2002), 53–73  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:94
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021